dcsimg
Article: A NEW GENUS AND NEW SPECIES OF GEOMETRID MOTH FROM TEXAS USA
Report an error

Title

A NEW GENUS AND NEW SPECIES OF GEOMETRID MOTH FROM TEXAS USA

By

Ferguson, Douglas Campbell

Type

Article

Date of Publication

1983

Original Publication

Journal of the Lepidopterists' Society.

Volume

37

Pages

24--28

Contributed by

BioStor

Language

English

Published by

[New Haven, Conn.] :Lepidopterists' Society,1959-

Identifiers

BioStor: 116341

Rights Status

In Copyright. Digitized with the permission of the rights holder.

 

Download MODS